# SDR 41506N304CS1

- Difficulty date: April 15, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N304CS
- Make and model: Cessna 550
- Aircraft serial: 5500847
- Aircraft time: 4,927 hours, 3,720 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Burned Out
- Location: Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

DURING APPROACH THE LANDING GEAR WAS EXTENDED AND THERE WAS NO NOSE AND RIGHT MAIN DOWN AND LOCKED INDICATIONS.  HYDRAULIC POWER LIGHT AND UNSAFE LIGHT WENT OUT, PILOT FOLLOWED CHECKLIST PROCEDURES WHICH REQUIRE EMERGENCY GEAR BLOWDOWN TO CONFIRM DOWN CONDITION.  THE CREW DECLARED AN EMERGENCY AND AFTER USING FUEL SO THAT THERE WAS MINIMUM FUEL ON BOARD THE PLANE LANDED WITH NO PROBLEMS.  MAINTENANCE TROUBLESHOT PROBLEM TO FAILED LIGHT BULBS.  AIRCRAFT RETURNED TO SERVICE.
